# SDR QXEA200701081

- Difficulty date: July 3, 2007
- Submitted: July 5, 2007
- Operation: Air carrier
- Aircraft: N411QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4055
- Aircraft time: 14,730 hours, 14,782 cycles
- System (JASC): 3150 · Central Warning
- Part: Unknown
- Condition: Unknown
- Location: Te Flaps
- Stage of operation: TX
- How discovered: V
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT NR 2292: FLAP POWER CAUTION LIGHT ILLUMINATED.  AIRCRAFT RETURNED TO BLOCK.  MAINTENANCE CLEARED FAULT AND TESTED IAW Q400 FIM TASK 27-50-00-810-802.  CHECKS GOOD WITH NO FURTHER FAULTS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
